# SDR CA960129013

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 249A4TB
- Condition: Leaking
- Location: Hyd Sys
- Part time: 5,389 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC CHECK VALVE UNDER #2 PASSENGER SEAT LEAKED AND CONTAMINATED BOTH THE INSTRUMENT AIR PRESSURE LINES AND THE WATER SEPARATOR. UPON DISASSEMBLY OF THE VALVE, THE 'O' RINGS WERE FOUND DEFECTIVE.
